Thanks I'll check the manual.
You should also check you computer's Startup folder. On WinXP that is found...
Start> All Programs> Startup.. and click on the triangle to open the list.
There should be only ONE profile loader type program in the list. If there is more than one, with Adobe Gamma Loader being the most likely interloper in your case..... then
Right-click on AGL in the list, and from the context menu select "Rename".
-- When the Rename box opens, make a small change .. put an 'X' on the end, say.
-- File name now reads "Adobe Gamma LoaderX", which is enough to disable it.
-- Reboot computer.
Please report back to let us know if monitor behaviour stabilises.
|Bianca Buitendag-7809 by vbuhay|
|Sunrise in Paradise by OB Foto|
from Booby Prize
|The Battle for the Lead by Photo Pete|
from Bicycle sports
|Cecelia's Eyes by Madeleine Hart|
from - Jenny from the Block - (Colors that pop + A white Border)